Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Tongue numb after pain in collar bone. Started musinex. Worry?

My problem began with pain on my right collar bone and right ear about 4-5 days ago. Now, my tounge - on the right side is numb. I have also been having what I beleive to be sinus headaches . I started taking musinex which I beleive to be thinning things out and causing them to drain down my throat which is causing soarness there. I m just a little concerned with the collar bone paing and numbness on the right side of my tounge.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response

As per your history and symptoms it looks like upper respiratory tract infection or allergic congestion to throat.

Primarily you can take analgesic with anti-inflammatory like enzomac plus.
Avoid exposure to strong wind. Do betadine gargles

Consulting his doctor site of infection can be confirmed, usually there can be involvement of lower respiratory tract, antibiotic can be started according to examination.

If required you may need to do blood investigation for prognosis and recovery.

Take precaution to avoid spread of infection.
Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Answered: Fri, 6 Jun 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor